Periodic solutions of an inhomogeneous second order equation with time-dependent damping coefficient

Y Hartono, AHP van Burgh

Research output: Chapter in Book/Conference proceedings/Edited volumeConference contributionScientific

9 Citations (Scopus)
Original languageUndefined/Unknown
Title of host publicationProceedings DETC'01 ASME 2001
Place of PublicationPittsburgh, PA
PublisherASME
Pages1-8
Number of pages8
ISBN (Print)0-7918-3531-6
Publication statusPublished - 2001
EventDesign Engineering Technical Conference and Computers and Information in Engineering Conference, Pittsburgh, PA - New York
Duration: 9 Sep 200112 Sep 2001

Publication series

Name
PublisherASME

Conference

ConferenceDesign Engineering Technical Conference and Computers and Information in Engineering Conference, Pittsburgh, PA
Period9/09/0112/09/01

Keywords

  • ZX Int.klas.verslagjaar < 2002

Cite this